Advertisement

Dosulepin withdrawal

Discussion in 'Support' started by ClintBarton, Jun 29, 2018.

  1. ClintBarton

    ClintBarton New Member

    Joined:
    Jun 11, 2018
    Messages:
    2
    Ratings:
    +0 / 0 / -0
    Lifestyle/Diet:
    Vegetarian
    Hi,

    My gp has told me they are being withdrawn and I am quite happy to see how I am without medication as circumstances have changed and I dont really feel depressed anymore. I have tapered slowly from 150mg over 5 months with no problems at all. I took my last 25mg 5 days ago and am not feeling well at all, nausea, unable to sleep, achey, anxious and a bit panicky and spaced out. Im guessing these may be withdrawal symptoms and wondered if anyone had been through anything similar and how long this may go on for. Any advice be appreciated.

    Please help.

    I didn't find the right solution from the Internet.

    References:-
    https://patient.info/forums/discuss/dosulepin-withdrawal-662445

    Thanks!
     
  2. Veganite
    Sunshine

    Veganite Super Moderator Staff Member

    Joined:
    Jul 30, 2017
    Messages:
    774
    Location:
    BC, Canada
    Ratings:
    +272 / 1 / -2
    Lifestyle/Diet:
    Vegan
    I have withdrawn from medications before, myself. Narcotics, specifically, and it was not easy. Sometimes there's other medications that can help with withdrawal symptoms. I'd suggest asking your doctor.

    I can't tell you how long this medication will cause withdrawal symptoms. It's different with each different drug, and also with each individual. With the narcotics, for me, it lasted about 10-14 days. It was very uncomfortable. I lost a lot of weight during that time, as I had zero appetite.

    From what I understand about antidepressants, they take several weeks to purge from your system, just as they take several weeks to start working when you first start taking them.

    I hope you feel better soon.
     
  3. Kellyr

    Kellyr Active Member

    Joined:
    Jun 5, 2018
    Messages:
    111
    Ratings:
    +69 / 0 / -0
    Lifestyle/Diet:
    Vegan
    Please talk with your doctor about what's going on for you. Self-diagnosing won't help. It can lead you to wrong conclusions. Your doctor knows your history and has your bloodwork and has the ability to do whatever tests are necessary to make sure you're doing ok as you transition off.
     
  4. amberfunk

    amberfunk Active Member

    Joined:
    May 31, 2017
    Messages:
    414
    Ratings:
    +119 / 2 / -0
    Lifestyle/Diet:
    Vegan
    I went off of seroquel a year and half ago. It was horrible. I was nauseated, my whole body hurt, puking and light headed all the time. It took three weeks to start feeling ok. I didn't taper though. I went cold turkey so mine was probably worse than what you're going through now. You'll get through it. I suggest staying hydrated and try to eat and rest as much as you can.
     
  5. veganDreama

    veganDreama Active Member

    Joined:
    May 30, 2018
    Messages:
    146
    Ratings:
    +42 / 1 / -0
    Lifestyle/Diet:
    Vegan
    Hello and welcome! Talk to your doctor about the side effects. I take medicine too.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice